Journal of the Mathematical Society of Japan

Projective plane curves and the automorphism groups of their complements

Hisao YOSHIHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 87-113.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395700

Digital Object Identifier
doi:10.2969/jmsj/03710087

Mathematical Reviews number (MathSciNet)
MR0769779

Zentralblatt MATH identifier
0535.14017

Subjects
Primary: 14H20: Singularities, local rings [See also 13Hxx, 14B05]
Secondary: 14J50: Automorphisms of surfaces and higher-dimensional varieties

Citation

YOSHIHARA, Hisao. Projective plane curves and the automorphism groups of their complements. J. Math. Soc. Japan 37 (1985), no. 1, 87--113. doi:10.2969/jmsj/03710087. https://projecteuclid.org/euclid.jmsj/1230395700


Export citation